Back

Prof. Ahmed Mohamed Ahmed Abo El-elaa

Professor, Department of Mathematics , Faculty of Science, ِِAssiut University

C.V Details




Print copy Member login MIS Data

 

 

Fax No.

:

0882342708

E-Mail

:

a.el-ela@aun.edu.eg
a.el-ela@ aun.edu.eg

google scholar link

:

https://scholar.google.com.eg/citations?user=2DvehH8AAAAJ&hl=en
Educational Qualifications:
  • Ph. D. In Mathematics ( Ordinary Differential Equations ) , Science, F U B Germany, 1970
  • B. Sc. In Mathematics, Science, Assiut University , 1958


 

 
  • Professor, Department of Mathematics , Faculty of Science, ِِAssiut University, 2009
  • Professor, Department of Mathematics , Faculty of Science, Assiut University, 1990
  • Associate Professor, Department of Mathematics , Faculty of Science, Assiut University, 1986
  • Lecturer, Department of Mathematics , Faculty of Science, Assiut University, 1976
  • Demonstrator, Department of Mathematics , Faculty of Science, Assiut University, 1958

Research fields:
Differential Equations

Publications:

1 - A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and E. S. Farghaly, Asymptotic stability of solutions for a certain non-autonomous second-order stochastic delay differential equation, TURKISH JOURNAL OF MATHEMATICS , Scientific and Technological Council of Turkey, 41(3), 576-584, http://journals.tubitak.gov.tr/math/issue.htm?id=2943, June, 2017
Full text
2 - Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A. M. and Taie, A New Result on the Existence of Periodic Solutions for Fourth- Order Functional Diff erential Equations with Multiple Deviating Arguments, Nonlinear Analysis and Di fferential Equations , 3(2), 69-88, January, 2015
3 - Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., A New Instability Result for a Certain System of Fourth-Order Non-Linear Delay Dif- ferential Equation, IOSR Journal of Mathematics , 11(2), 112-118, 2015
4 - Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., A Stability Result for The Solu- tions of a Certain System of Fourth-Order Delay Di eren- tial Equation, International Journal of Di erential Equa-tions, Hindawi Publishing Corporation , vol. 2015, Arti- cle ID 618359, 2015
5 - Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A.M. and Taie, R. O. A., On the Stochastic Stability and Boundedness of Solutions for Stochastic Delay Di erential Equation of the Second-Order, Chinese Journal of Mathe-matics, Hindawi Publishing Corporation , vol. 2015,Ar- ticle ID 358936, 2015
6 - A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie , A Stability Result for the Solutions of a Certain System of Fourth-Order Delay Differential Equation , International Journal of Differential Equations , Hindawi Publishing Corporation, vol. 2015, Article ID 618359, 1-11, http://dx.doi.org/10.1155/2015/618359, 2015
7 - A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie , New Instability Result for a Certain System of Fourth-Order Non-Linear Delay Differential Equation , IOSR Journal of Mathematics, www.iosrjournals.org, 11(2) , 112-118, www.iosrjournals.org, DOI: 10.9790/5728-1121112118, April, 2015
8 - A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie , On the Stochastic Stability and Boundedness of Solutions for Stochastic Delay Differential Equation of the Second-Order , Chinese Journal of Mathematic , Hindawi Publishing Corporation, vol. 2015, Article ID 358936, 1-8, http://dx.doi.org/10.1155/2015/358936, March, 2015
9 - Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A. M. and Taie, R. O. A., A New Result on the Existence of Periodic Solutions for Fourth-Order Functional Di fferential Equations with Multiple Deviating Arguments, Nonlinear Analysis and Diff erential Equations , HIKARI Ltd, 3(2), 69-88, www.m-hikari.com http://dx.doi.org/10.12988/nade.2015.41123, January, 2015
Full text
10 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions for certain second-order stochastic delay differential equations, Journal Differential Equations and Control Processes, Electronic Journal, reg. N C77-39410 at 15.04.2010, N 2, 1-13, http://www.math.spbu.ru/di journal, June, 2015
Full text
11 - Abou-El-Ela, A. M. A., Sadek, A. I., Mahmoud, A. M. and Taie, R. O., New Result on the Ultimate Boundedness of Solutions for Certain Fifth-Order Non-autonomous Delay Diff erential Equation, Advances in Diff erential Equations and Control Processes , 14(2), 71-88, November, 2014
12 - A. M. A. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud and R. O. A. Taie, On the Stability of Solutions of Nonlinear Functional Diff erential Equation of the Fifth-Order, Advances in Pure Mathematics , 4, 357-367, http://www.scirp.org/journal/apm, October, 2014
13 - Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., On the stability of solutions of a certain fourth-order vector delay differential equation , Ann. of Diff. Eqs., 28(1), 1-10, 2012
14 - Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., Existence and uniqueness of a periodic solution for third-order delay differential equation with two deviating arguments, Existence and uniqueness of a periodic solution for third-order delay differential equation with two deviating arguments, IAENG International Journal of Applied Mathematics, 42(1), 7-12, 2012
15 - Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., On the stability criteria of linear non-autonomous time-varying delay system with application to control problem,, Differential Equations and Control Processes, 1, 146-163, 2012
16 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions of a certain fourth-order vector delay differential equation, Ann. of Diff. Eqs. , Vol. 28 - No. 1, 1-10, 2012
Full text
17 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Existence and uniqueness of a periodic solution for third-order delay differential equation with two deviating arguments, IAENG International Journal of Applied Mathematics , Vol. 42 - No. 1, pp. 7-12, 2012
Full text
18 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability criteria of linear non-autonomous time-varying delay system with application to control problem, Journal Differential Equations and Control Processes. , Vol. 1, pp. 146-163, 2012
Full text
19 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the uniform asymptotic stability of solutions of fourth-order Volterra integro-differential equation with unbounded delay, presented in the, 8th International Scientific Conference, Al-Azhar University, Cairo, Egypt , 2012
Full text
20 - A.M.A. Abou-El-Ela, A.I. Sadek, A.M. Mahmoud, Periodic Solutions for a Kind of Third-Order Delay Differential Equations with a Deviating Argument, J. Math. Sci. Univ. Tokyo , 18, 1-15, 2011
Full text
21 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Periodic Solution for Third-order Delay Differential Equation with Two Deviating Arguments, J. Math. Sci. Univ. Tokyo, Vol.18, PP. 35-49, 2011
22 - Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., Periodic solutions for a kind of third-order delay differential equations with a deviating argument, J. Math. Sci. Univ. Tokyo, 18, 1-15, 2011
23 - Abou-El-Ela, A. M. A., Sadek, A. I. and Tayei R. O. A., Existence of positive periodic solutions of certain third-order nonlinear delay differential equation, , Ann. of Diff. Eqs., 27 (4), 409 -417, 2011
24 - Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., On the stability of solutions of a certain nonlinear delay differential equation of the fifth-order, , proceeding in the 3rd Scientific Conference for Young Researchers Basic Science & Technology, Assiut University, Egypt, (Accepted in International Journal of Mathematical Analysis ). , April, 2011
25 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions of a certain nonlinear delay differential equation of the fifth-order, 3rd Scientific Conference for Young Researchers Basic Science & Technology, Assiut University, Egypt , 2011
Full text
26 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Periodic solutions for a kind of third-order delay differential equations with a deviating argument, Math. Sci. Univ. Tokyo , Vol. 18, 1-15, 2011
Full text
27 - Abou-El-Ela, A. M. A. , Sadek, A. I. and Farghaly E. O., A stability result for solutions of certain fourth-order non-homogeneous differential equations, Ann. Of Diff. Eqs , 3, 253- 263, 2009
28 - Abou-El-Ela, A. M. A., Sadek, A. I. and Mahmoud, A. M., On the stability of solutions of certain fourth-order nonlinear non-autonomous delay differential equation, , International Journal of Applied Mathematics , 22 (2), 245-258, 2009
29 - Abou-El-Ela, A. M. A. , Sadek, A. I. and Mahmoud, A. M., Stability and boundedness of solutions of certain third-order nonlinear delay differential equation, ICGST International Journal on Automatic Control and Systems Engineering, ACSE, ISSN 1687- 4811, 9 (1), 9-15, 2009
30 - A. M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, On the stability of solutions of certain fourth-order nonlinear non-autonomous delay differential equation, International Journal of Applied Mathematics , 22 (2), 245-258, February, 2009
31 - M. A. Abou-El-Ela, A. I. Sadek and A. M. Mahmoud, Stability and boundedness of solutions of certain third-order nonlinear delay differential equation, International Journal on Automatic Control and Systems Engineering , 9 (1), 9-15, 2009
32 - Abou-El-Ela, A. M. A. and Sadek, A. I. , On the asymptotic behaviour of solutions of certain non-autonomous differential equations,, J. Math. Anal. Appl., 237, 360 – 375, 1999
33 - Abou-El-Ela, A. M. A. and Sadek, A. I., On the boundedness of a certain system of fifth-order differential equations,, Ann. Of Diff. Eqs. , 14(1), 1-10, 1998
34 - Abou-El-Ela, A. M. A. and Sadek, A. I. , A stability result for the solutions of certain fifth-order differential equations, , Bull. Fac. Sci., Assiut Univ., 24(1-c), 1 - 11, 1995
35 - Abou-El-Ela, A. M. A. and Sadek, A. I., A stability theorem for a certain fourth- order vector differential equation, , Ann. of Diff. Eqs., 10(2) , 125 - 134, 1994
36 - Abou-El-Ela, A. M. A. and Sadek, A. I., On the asymptotic behaviour of solutions of some differential equations of the fourth-order,, Ann. of Diff. Eqs. , 8(1), 1 - 12, 1992
37 - Abou-El-Ela, A. M. A. and Sadek, A. I., On the boundedness and periodicity of a certain differential equation of fifth- order,, Zeitschrift fur Analysis und ihre Anwendungen, Vol. 11(2), 273 - 244, 1992
38 - Abou-El-Ela, A. M. A. and Sadek, A. I. , On asymptotic stability of certain system of fifth-order differential equations, Colloquium on Differential Equations and Applications, August 21 - 24 , 1991, Budapest-Hungary ; Ann. of Diff. Eqs. , 8(4) , 391 - 400 (1992). , Colloquium on Differential Equations and Applications, August 21 - 24 , 1991, Budapest-Hungary ; Ann. of Diff. Eqs. , 8(4) , 391 - 400 (1992). , 1991
39 - Abou-El-Ela, A. M. A. and Sadek, A. I, A boundedness result for fourth-order non-linear differential equations., Ann. of Diff. Eqs., 6(3), , 263 - 269, 1990
40 - Abou-El-Ela, A. M. A. and Sadek, A. I., A stability result for the solutions of a certain system of fourth-order differential equations., EQUADIFF 7 Prague, August 21 - 25 , 1989 Ann. of Diff. Eqs. , 6(2), 131 - 141 (1990). , April, 1990
41 - Abou-El-Ela, A. M. A. and Sadek, A. I., On complete stability of the solutions of non-linear differential equations of the fifth-order. , Proc. of Assiut First Intern. Conf., Part v , 15 - 25 , 1990
42 - Abou-El-Ela, A. M. A. and Sadek, A. I., A boundedness result for fourth-order vector differential equations,, Proc. of Assiut First Intern. Conf. ,, Part v , 27 - 36 , 1990
43 - Abou-El-Ela, A. M. A. and Sadek, A. I. , A stability result for certain fourth-order differential equations., Tenth Conference on Differential Equations, 5 - 8 July 1988, Dundee(U.K.) ; Ann. of Diff. Eqs. , 6(1), 1 - 9 (1990)., 1988

Supervisions :

1- Ali Tony Saleh, Ecophysiological Studies On Some Hydrophytes In Assiut Province. , Ph. D., 25 May 1997
Supervisors : Ahmed Mustafa Hamad, Mohamed Abou El Ela Ahmed
2- Rasha Osma Ahmed Taie, Some Qualitive Properties of Solutions for Certain Functional Differential Equations, M. Sc, 28 March 2011
Supervisors : Ahmed Mohammed Ahmed Abou El-Ela, Abdel-Rahiem Ibraheim Sadek
3- Ayman Mohamed Mahmoud Abdul Rahman, QUAL0IT0AT0IVE STUDY FOR CERTIAN NONLINEAR DELAY DIFFRENTAIAL EQUATIONS OF HIGHER order, M. Sc, 26 April 2009
Supervisors : Ahmed Mohammed Ahmed Abou-El-Ela, Abdul-Rahim Ibrahim Sadek
4- Eyman Sayed Farghaly , SOME QUALITTIVE PROPERTIES OF SOLUTIONS FOR CERTAIN NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONS, M. Sc, 26 April 2009
Supervisors : Ahmed Mohammed Ahmed Aboualala,Abdul Rahim Ibrahim Sadek
5- Ayman Mohamed Mahamed Abdel-Rahamen, Some Qualitative Properties of Solutions for Chrtain Delay Differntial Equations of Higher-order, D. Sc., 21 April 2012
Supervisors : Ahmed Mohamed Ahmed Abo El-Alla, Abdel-Rahem Ibrahem Sadeg
6- sfvhsfhhgf, ghdfjkgdfhgjkdh fjkghdfjkg, M. Sc, 5 May 2015
Supervisors : gdfighdifghgbdkj gfjhdfghdfg bgdfghdgfjh
7- Abd El Raheem Sadeq, Some Properties of the Solutions of Certain Non-Linear Differential Equations , M. Sc, 24 April 1988
8- Rasha Osman Ahmed Taie, Qualitative Study of Solutions for Certain Functional Differential Equations, Ph. D., 22 June 2016
Number of courses0 course